Publications with R. Frankiewicz
All publications by Ryszard Frankiewicz and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:396||Frankiewicz, R., Shelah, S., & Zbierski, P. (1993). On closed P-sets with ccc in the space \omega^*. J. Symbolic Logic, 58(4), 1171–1176. arXiv: math/9303207 DOI: 10.2307/2275135 MR: 1253914|